Aa
A
A
A
Close
STDs / STIs Community
39.3k Members
Avatar universal

non-STD causes of penile discharge?

About 3 months ago i got a call that I may have been exposed to Gonorrhea. I immediately got tested (urine DNA assay) and was started on Doxy... The results for both Chlamydia and Gonorrhea came back negative. I finished my antibiotic course but then started having a discharge. I went and had a repeat test done, both negative again. Discharge went away for 2 months but for the past 2 weeks has returned again with a "weird" non-burning feeling in my urethra both with and without urination. I was on Augmentin for a sinus infection before the first testing and Doxy before the second.

Is there a point to get re-tested because of antibiotic use during previous tests? Are there other causes of this discharge I should look into? Should I ask for the Ceftriaxone/Azithromycin combo regardless of negative results?
1 Responses
Avatar universal
Could be yeast from all that antibiotics. I see no need for more STD medication. See a Dr and talk to him/her about it.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Here are 16 facts you need to know to protect yourself from contracting or spreading a sexually transmitted disease.
How do you keep things safer between the sheets? We explore your options.
Can HIV be transmitted through this sexual activity? Dr. Jose Gonzalez-Garcia answers this commonly-asked question.
A breakthrough study discovers how to reduce risk of HIV transmission by 95 percent.
Dr. Jose Gonzalez-Garcia provides insight to the most commonly asked question about the transfer of HIV between partners.
The warning signs of HIV may not be what you think. Our HIV and STD expert Sean Cummings reports in-depth on the HIV "Triad" and other early symptoms of this disease.